# SDR 2008UALA00372

- Difficulty date: January 23, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 69,582 hours, 11,405 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Satcom
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO SATCOM FAILURE.
